Publication
Title
The expressive power of cardinality-bounded set values in object-based data models
Author
Language
English
Source (journal)
Theoretical computer science. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0304-3975
Volume/pages
149:1(1995), p. 49-66
ISI
A1995RU19800003
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.05.2017
To cite this reference